Alert archive / Ohio / Tornado Warnings in 2014

Tornado Warning 6, NWS Wilmington, OH

May 11, 2014Champaign County, Clark County, Ohio

NWS Wilmington, OH issued this tornado warning at May 11, 2014, 6:36 PM EDT for Champaign County, Clark County, Ohio. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 6:36 PM EDT (22:36 UTC)
Expired
May 11, 2014, 7:00 PM EDT
In force
24 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated

Counties Champaign County, OH, Clark County, OH

The radar

The Cincinnati radar (KILN), 63 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 7:04 PM EDTHAIL 1Lawrenceville, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1063 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WFUS51 KILN 112236
TORILN
OHC021-023-112300-
/O.NEW.KILN.TO.W.0006.140511T2236Z-140511T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
636 PM EDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN CLARK COUNTY IN WEST CENTRAL OHIO...

* UNTIL 700 PM EDT.

* AT 631 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO LOCATED NEAR STATE ROUTE 41 AT STATE ROUTE
  235...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...

IN ADDITION...DONNELSVILLE...NORTH HAMPTON...DIALTON...SNYDERVILLE...
LAWRENCEVILLE AND TREMONT CITY ARE NEAR THE PATH OF THIS DANGEROUS
THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 52 AND 57...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4005 8376 3987 8375 3993 8404 4004 8404
TIME...MOT...LOC 2236Z 272DEG 16KT 3998 8398

TORNADO...RADAR INDICATED

$$
2 follow-up statements
110 
WWUS51 KILN 112245
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EDT SUN MAY 11 2014

OHC021-023-112300-
/O.CON.KILN.TO.W.0006.000000T0000Z-140511T2300Z/
CHAMPAIGN OH-CLARK OH-
645 PM EDT SUN MAY 11 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR CENTRAL
CLARK AND SOUTHERN CHAMPAIGN COUNTIES...

AT 644 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR LAWRENCEVILLE...MOVING EAST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.

IN ADDITION...LAWRENCEVILLE AND TREMONT CITY ARE NEAR THE PATH OF
THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 52 AND 57...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3992 8399 4003 8398 4005 8376 3987 8375
TIME...MOT...LOC 2245Z 272DEG 16KT 3996 8391

TORNADO...RADAR INDICATED

$$
558 
WWUS51 KILN 112258
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT SUN MAY 11 2014

OHC021-023-112308-
/O.EXP.KILN.TO.W.0006.000000T0000Z-140511T2300Z/
CHAMPAIGN OH-CLARK OH-
658 PM EDT SUN MAY 11 2014

...THE TORNADO WARNING FOR CENTRAL CLARK AND SOUTHERN CHAMPAIGN
COUNTIES WILL EXPIRE AT 700 PM EDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING
WILL BE ALLOWED TO EXPIRE. HOWEVER...LARGE HAIL AND DAMAGING WINDS
ARE STILL POSSIBLE AND A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3992 8399 4003 8398 4005 8376 3987 8375
TIME...MOT...LOC 2258Z 272DEG 16KT 3995 8383

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 11, 4:33 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 11, 4:33 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT SUN MAY 11 2014

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND ON
MONDAY AS MULTIPLE DISTURBANCES WORK ACROSS THE REGION. ADDITIONAL
THUNDERSTORMS ARE EXPECTED ON TUESDAY AS A COLD FRONT APPROACHES
THE AREA.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS NW
PORTIONS OF THE FA. CU FIELD IS QUITE ROBUST ACROSS THE ENTIRE
WESTERN HALF OF THE FA. ENVIRONMENT SUPPORTS ADDITIONAL
THUNDERSTORM ACTIVITY THROUGH THE EVENING HOURS ACROSS THE FA.
SOME OF THESE THUNDERSTORMS COULD APPROACH STRONG TO SEVERE LIMITS
AND THEREFORE ADDED THIS MENTION TO THE HWO. IN ADDITION TO THE
WIND AND HAIL THREAT THESE STORMS WILL PRODUCE BRIEF HEAVY
DOWNPOURS. EXPECT THUNDERSTORM ACTIVITY TO DECREASE IN COVERAGE
OVERNIGHT AND BE LIMITED TO A SLIGHT CHANCE ACROSS EXTREME
NORTHERN PORTIONS OF THE FA BY THE END OF THE NEAR TERM. WENT
CLOSE TO GUIDANCE FOR LOW TEMPERATURES TONIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA ON MONDAY.
MODELS DIFFER ON HOW WIDESPREAD THE SHOWER AND THUNDERSTORM
ACTIVITY WILL BE. SHOWERS AND THUNDERSTORMS WILL TAPER OFF BY
MONDAY EVENING AND DRY CONDITIONS WILL BE IN PLACE FOR MONDAY
NIGHT. TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL FOR MONDAY
WITH HIGH TEMPERATURES IN THE MIDDLE 80S.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
COLD FRONT WILL APPROACH THE REGION ON TUESDAY AND MOVE INTO THE
FORECAST AREA TUESDAY NIGHT. EXPECT THIS BOUNDARY TO STALL OUT
ACROSS THE AREA ON WEDNESDAY. SO CHANCE OF SHOWERS AND THUNDERSTORMS
WILL INCREASE THROUGH THE DAY TUESDAY AND CONTINUE INTO TUESDAY
EVENING WITH GREATER COVERAGE IN THE WEST CLOSER TO THE BOUNDARY.
APPEARS THAT THERE MAY BE A LULL IN ACTIVITY LATER TUESDAY NIGHT
INTO WEDNESDAY MORNING AS INSTABILITY DECREASES TO A DIURNAL MINIMUM
AND UPPER SUPPORT IS WEAK. BUT THEN A MORE VIGOROUS SHORT WAVE WILL
APPROACH FROM THE SOUTHWEST ON WEDNESDAY PROVIDING LARGE SCALE LIFT.
SO SHOWERS AND THUNDERSTORMS SHOULD BECOME NUMEROUS. TEMPERATURES
WILL BE WELL ABOVE NORMAL TUESDAY AND TUESDAY NIGHT. WEDNESDAY HIGHS
WILL BE QUITE DEPENDENT ON EXTENT OF CLOUD COVER AND HOW FAST
PRECIPITATION DEVELOPS.

SOUTHERN STREAM SHORT WAVE WILL LIFT TOWARDS THE REGION WEDNESDAY
NIGHT AND PHASE WITH THE NORTHERN STREAM. THIS WILL DEVELOP A CLOSED
LOW THAT WILL THEN SLOWLY LIFT NORTH THROUGH THE END OF THE WEEK.
INITIAL DISTURBANCE WILL MOVE EAST OF THE FORECAST AREA LATE
THURSDAY. THIS WILL HELP PUSH THE COLD FRONT EAST OF THE AREA. BUT
UNTIL THIS OCCURS CONDITIONS WILL BE WET WITH SHOWERS AND EMBEDDED
THUNDERSTORMS. THERE WILL BE A NARROWED DIURNAL RANGE WITH LOWS NEAR
NORMAL AND HIGHS BELOW NORMAL. ADDITIONAL WEAK DISTURBANCES ROTATING
AROUND THE UPPER LOW COULD BRING A FEW LIGHT SHOWERS WITH THE
SOMEWHAT BETTER CHANCE OF MEASURABLE PRECIPITATION ON FRIDAY.
SURFACE HIGH PRESSURE WILL BE ABLE TO BUILD IN OVER THE WEEKEND.
TEMPERATURES WILL BE 6 TO 12 DEGREES BELOW NORMAL FOR THE END OF THE
WEEK THROUGH THE WEEKEND.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
SPREAD FROM SOUTHWEST TO NORTHEAST INTO THE EVENING. COVERAGE IS
UNCERTAIN AND THEREFORE AM FORECASTING VCTS FOR ALL TERMINALS INTO
THE LATE EVENING. THIS ACTIVITY IS EXPECTED TO GRADUALLY DIMINISH
AFTER SUNSET. HOWEVER...A PASSING DISTURBANCE MAY ALLOW FOR SOME
CONVECTION TO LINGER LATER INTO THE NIGHT THAN CURRENTLY FORECAST.
SOME CLEARING IS EXPECTED LATER TONIGHT. IF THIS DOES OCCUR...THEN
REDEVELOPMENT OF FOG WILL BE POSSIBLE. ANY FOG WILL BURN OFF
WITHIN A COUPLE OF HOURS OF SUNRISE MONDAY.

OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY...TUESDAY NIGHT...
AND WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...LATTO
Hazardous weather outlook, May 11, 6:02 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
602 PM EDT SUN MAY 11 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-122215-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
602 PM EDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THROUGH THIS
EVENING. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE. THE
MAIN THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED
TORNADO CANNOT BE RULED OUT.  IN ADDITION...BRIEF HEAVY DOWNPOURS
WILL BE POSSIBLE WITH THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, May 11, 6:05 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT SUN MAY 11 2014

OHZ051-112230-
MIAMI OH-
605 PM EDT SUN MAY 11 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MIAMI COUNTY THROUGH
630 PM EDT...

AT 604 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GARLAND...
MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST MILTON...TROY AND
TIPP CITY.

ALSO...LUDLOW FALLS...GINGHAMSBURG AND GRAYSON ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 4005 8419 3992 8407 3992 8442 4002 8443
Local storm report, May 11, 6:10 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
610 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             COVINGTON               40.12N 84.35W
05/11/2014  E0.50 INCH       MIAMI              OH   TRAINED SPOTTER

            WIND E40 MPH GUST

0605 PM     HAIL             TROTWOOD                39.80N 84.30W
05/11/2014  E0.25 INCH       MONTGOMERY         OH   TRAINED SPOTTER

0607 PM     HAIL             PLEASANT HILL           40.05N 84.34W
05/11/2014  E0.25 INCH       MIAMI              OH   TRAINED SPOTTER

            WALL CLOUD WITH ROTATION

&&

HUGHES
Special weather statement, May 11, 6:14 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
614 PM EDT SUN MAY 11 2014

OHZ042-043-051-112300-
DARKE OH-MIAMI OH-SHELBY OH-
614 PM EDT SUN MAY 11 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...
NORTHWESTERN MIAMI AND NORTHERN DARKE COUNTIES THROUGH 700 PM EDT...

AT 610 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SHARPEYE...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GREENVILLE...ANSONIA
AND VERSAILLES.

ALSO...UNION CITY...SHARPS CROSSING...COSMOS...ROSE HILL...
PIKEVILLE...ROSSBURG...ELDORA SPEEDWAY...GETTYSBURG...DARKE COUNTY
AIRPORT AND BROCK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4017 8429 4000 8481 4001 8482 4029 8481
      4036 8454 4036 8444 4038 8443
Local storm report, May 11, 6:21 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND GST     VANDALIA                39.88N 84.19W
05/11/2014  M59 MPH          MONTGOMERY         OH   ASOS

            .75 INCH HAIL REPORTED AT THE DAYTON INTERNATION AIRPORT
            - KDAY

&&

HUGHES
Local storm report, May 11, 6:27 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             4 W BUNKER HILL         39.63N 85.28W
05/11/2014  M0.50 INCH       FAYETTE            IN   LAW ENFORCEMENT

&&

ANOVAK
Special weather statement, May 11, 6:29 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT SUN MAY 11 2014

INZ058-059-066-OHZ060-070-112300-
UNION IN-FRANKLIN IN-FAYETTE IN-BUTLER OH-PREBLE OH-
629 PM EDT SUN MAY 11 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PREBLE...
NORTHWESTERN BUTLER...FAYETTE...NORTHERN FRANKLIN AND UNION COUNTIES
THROUGH 700 PM EDT...

AT 627 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EVERTON...
MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY...WEST COLLEGE
CORNER AND OXFORD.

ALSO...ALQUINA...BLOOMING GROVE...BROWNSVILLE...DUNLAPSVILLE...
CLIFTON...WHITEWATER STATE PARK...MOUNDS STATE RECREATION AREA...
BILLINGSVILLE...SALEM AND KITCHEL ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3970 8466 3942 8473 3948 8529 3969 8529

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:47 AM EDTDense Fog AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 25 more6 hr
May 11, 5:47 PM EDTSevere Thunderstorm WarningILNMiami, Shelby43 min
May 11, 5:50 PM EDTSpecial Weather StatementILNChampaign25 min
May 11, 5:59 PM EDTSevere Thunderstorm WarningILNBrown, Highland31 min
May 11, 6:05 PM EDTSpecial Weather StatementILNMiami25 min
May 11, 6:11 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery49 min
May 11, 6:14 PM EDTSpecial Weather StatementILNDarke46 min
May 11, 6:23 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami52 min
May 11, 6:32 PM EDTSevere Thunderstorm WarningILNButler, Preble43 min
May 11, 7:10 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Darke, Miami3 hr
May 11, 7:10 PM EDTSpecial Weather StatementILNClark, Madison35 min
May 11, 7:14 PM EDTSpecial Weather StatementILNButler31 min
May 11, 7:32 PM EDTSpecial Weather StatementILNFayette28 min
May 11, 7:41 PM EDTAreal Flood AdvisoryILNHardin3 hr
May 11, 7:43 PM EDTSpecial Weather StatementILNMadison32 min
May 11, 7:48 PM EDTSevere Thunderstorm WarningILNButler, Preble, Warren42 min
May 11, 7:55 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway50 min

Nearby

Tornado Warnings in Ohio, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.